RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 4, Pages 147–157 (Mi dm1217)  

This article is cited in 1 scientific paper (total in 1 paper)

On the minors of the matrix of constraints of multi-index transportation problems

E. B. Titova, V. N. Shevchenko


DOI: https://doi.org/10.4213/dm1217

Full text: PDF file (132 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:2, 173–184

Bibliographic databases:

UDC: 519.8
Received: 17.02.2010

Citation: E. B. Titova, V. N. Shevchenko, “On the minors of the matrix of constraints of multi-index transportation problems”, Diskr. Mat., 24:4 (2012), 147–157; Discrete Math. Appl., 22:2 (2012), 173–184

Citation in format AMSBIB
\Bibitem{TitShe12}
\by E.~B.~Titova, V.~N.~Shevchenko
\paper On the minors of the matrix of constraints of multi-index transportation problems
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 4
\pages 147--157
\mathnet{http://mi.mathnet.ru/dm1217}
\crossref{https://doi.org/10.4213/dm1217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088096}
\elib{http://elibrary.ru/item.asp?id=20730458}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 2
\pages 173--184
\crossref{https://doi.org/10.1515/dma-2012-012}
\elib{http://elibrary.ru/item.asp?id=18348828}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861525239}


Linking options:
  • http://mi.mathnet.ru/eng/dm1217
  • https://doi.org/10.4213/dm1217
  • http://mi.mathnet.ru/eng/dm/v24/i4/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Shevchenko, “O maksimalnykh minorakh matrits mnogoindeksnykh transportnykh zadach”, Tr. In-ta matem., 23:2 (2015), 97–102  mathnet
  • Дискретная математика
    Number of views:
    This page:224
    Full text:70
    References:40
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019